Open Access
February, 1985 Invariant Measures and Long Time Behaviour of the Smoothing Process
Enrique D. Andjel
Ann. Probab. 13(1): 62-71 (February, 1985). DOI: 10.1214/aop/1176993066


The invariant measures with finite first moment of the smoothing process are characterized in terms of the harmonic functions. It is also shown that under some restriction on the initial configuration, the difference between the mass at a given site and the mean of the masses of its neighbours converges in probability to zero.


Download Citation

Enrique D. Andjel. "Invariant Measures and Long Time Behaviour of the Smoothing Process." Ann. Probab. 13 (1) 62 - 71, February, 1985.


Published: February, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0558.60076
MathSciNet: MR770628
Digital Object Identifier: 10.1214/aop/1176993066

Primary: 60K35

Keywords: Duality , Invariant measures , potlatch process , Smoothing process

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 1 • February, 1985
Back to Top